# SDR ASAA2022010837102

- Difficulty date: January 8, 2022
- Submitted: January 11, 2022
- Operation: Air carrier
- Aircraft: N558AS
- Make and model: Boeing 737890
- Aircraft serial: 35177
- Aircraft time: 56,045 hours, 16,370 cycles
- System (JASC): 7410 · Ignition Power Supply
- Part: Exciter
- Part number: 106310452
- Part serial: UNNCU439
- Condition: Faulty
- Location: #2 Engine
- Part time: 90,232 hours, 38,726 cycles
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING #2 ENGINE START, AFTER MOVING #2 START LEVER TO IDLE, RAMP REPORTED WHITE SMOKE FROM #2 ENGINE. FUEL FLOW WAS INDICATED BUT NO RISE IN EGT. ENG VALVE CLOSED LIGHT REMAINED ILLUMINATED. FUEL FLOW THEN DROPPED TO ZERO. GROUNDED - YES. REMOVED AND REPLACED RIGHT IGNITION IGNITER PLUG ON #2 ENGINE REF B737-800 AMM 74-21-02. NO DEFECTS FOUND. OPS CHECK GOOD. UPON INSPECTION OF THE TOP IGNITION EXCITER BOX FOUND WATER ON THE IGNITION LEAD. CLEANED AND DRIED PER AMM 74-11-01. REMOVED AND REPLACED TOP IGNITION EXCITER BOX REF AMM 74-11-01. OPS CHECK GOOD.
